# SDR SIMA20141007007

- Difficulty date: October 7, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 27,271 hours, 24,386 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Defective
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SERVICE DOOR SQUEAL IN FLIGHT WITH VISIBLE GAP.  TRANSFERRED TO NRWC 854-DFW-01564.  REF ITEM NR 1, NR 2 & NR 3 NRWC 854-DFW-01564.  R & R FRAME SEAL IAW 52-43-04.  LEAK CHECKED GOOD.
